Issue Title
Vol 19, No 4 (2015) On the uniqueness of kernel determination in the integro-differential equation of parabolic type
Abstract PDF
(Rus)
Durdiev D.K.
Vol 19, No 4 (2015) An inverse problem for two-dimensional equations of finding the thermal conductivity of the initial distribution
Abstract PDF
(Rus)
Zaynullov A.R.
Vol 17, No 3 (2013) Inverse problem for quazilinear partial integro-differential equations of higher order
Abstract PDF
(Rus)
Yuldashev T.K., Seredkina A.I.
Vol 19, No 1 (2015) Inverse problem for a nonlinear partial differential equation of the eighth order
Abstract PDF
(Rus)
Yuldashev T.K.
Vol 18, No 2 (2014) Creep theory inverse problem for non-work-hardening body
Abstract PDF
(Rus)
Tsvelodub I.Y.
Vol 18, No 3 (2014) On the determination of the unknown coefficients of the highest derivatives in a linear elliptic equation
Abstract PDF
(Rus)
Aliyev R.A.
Vol 18, No 2 (2014) A double inverse problem for Fredholm integro-differential equation of elliptic type
Abstract PDF
(Rus)
Yuldashev T.K.
Vol 18, No 1 (2014) Inverse problem for a Fredholm third order partial integro-differential equation
Abstract PDF
(Rus)
Yuldashev T.K.
Vol 22, No 2 (2018) Modal identification of a boundary input in the two-dimensional inverse heat conduction problem
Abstract PDF
(Rus)
Rapoport E.Y., Diligenskaya A.N.
Vol 22, No 2 (2018) On the question of the correctness of inverse problems for the inhomogeneous Helmholtz equation
Abstract PDF
(Rus)
Sabitov K.B., Martem’yanova N.V.
Vol 15, No 2 (2011) On solvability of a inverse problem for hyperbolic equation with an integral overdetermination condition
Abstract PDF
(Rus)
Beilina N.V.
Vol 22, No 2 (2018) On an inverse Regge problem for the Sturm-Liouville operator with deviating argument
Abstract PDF
(Rus)
Ignatiev M.Y.
Vol 16, No 3 (2012) Inverse problem for nonlinear partial differential equation with high order pseudoparabolic operator
Abstract PDF
(Rus)
Yuldashev T.K.
Vol 19, No 4 (2015) An inverse problem for a nonlinear Fredholm integro-differential equation of fourth order with degenerate kernel
Abstract PDF
(Rus)
Yuldashev T.K.
Vol 16, No 4 (2012) The local solvability of a problem of determining the spatial part of a multidimensional kernel in the integro-differential equation of hyperbolic type
Abstract PDF
(Rus)
Durdiev D.K., Safarov J.S.
1 - 15 of 15 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies